Journal of Symbolic Logic

A New Symbolism for the Propositional Calculus

William Tuthill Parry

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 19, Issue 3 (1954), 161-168.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731919

Mathematical Reviews number (MathSciNet)
MR63321

Zentralblatt MATH identifier
0056.00802

JSTOR
links.jstor.org

Citation

Parry, William Tuthill. A New Symbolism for the Propositional Calculus. J. Symbolic Logic 19 (1954), no. 3, 161--168. https://projecteuclid.org/euclid.jsl/1183731919


Export citation